MathSciNet Relay Station
MathSciNet bibliographic data
MR76211 (17,864e) 60.0X
Rvačeva, E. L. On domains of attraction of multidimensional distributions. (Russian) L ʹvov. Gos. Univ. Uč. Zap. Ser. Meh.-Mat. 29 (1954), no. 6, 5–44.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement